ITE Technical Group Submission System
Advance Program
Online Proceedings
[Sign in]
 Go Top  Go Back   Prev ME Conf / Next ME Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Group on Media Engineering (ME) [schedule] [select]
Chair Miki Haseyama (Hokkaido Univ.)
Vice Chair Norio Tagawa (Tokyo Metropolitan Univ.)
Secretary Asako Soga (Ryukoku Univ.)

Conference Date Sat, Feb 18, 2017 10:20 - 16:00
Topics  
Conference Place  
Notes on Review This article is a technical report without peer review, and its polished version will be published elsewhere.

  10:10-10:20 ( 10 min. )
  10:20-10:25 ( 5 min. )
Sat, Feb 18 AM 
10:30 - 12:00
(1) 10:30-10:45 Development of an evaluation method for the serial position effect by using eye tracking camera Takeshi Okamoto, Akihiro Matsufuji, Shoji Yamamoto (TMCIT)
(2) 10:45-11:00 Human pose estimation with stereo omni-directional camera Akihiro Matsufuji, Takeshi Okamoto, Shoji Yamamoto (TMCIT)
(3) 11:00-11:15 Geometric Correction Using Multiple Projectors for Stage Direction System Yuka Nakamura, Naoki Hashimoto (UEC)
(4) 11:15-11:30 Accurate Feature Point Tracking using Local Invariant Features for Omnidirectional Image Sequence Hiroshi Tada, Koichi Ichige (YNU)
(5) 11:30-11:45 Fast Video Background Extraction Based on Tensor Decomposition Tetsu Suzuki, Koichi Ichige (YNU)
(6) 11:45-12:00 A preliminary study on non-rigid registration of abdominal CT images using a lattice spring model Yuki Hayakawa, Hotaka Takizawa, Hiroyuki Kudo, Toshiyuki Okada (Univ. of Tsukuba)
Sat, Feb 18 AM 
10:30 - 11:45
(7) 10:30-10:45 Semi-automatic music piece creation by extracting impression words from object and background in color image Honoka Fujii, Yasuyuki Saito (NITKC), Shigeki Sagayama (Meiji Univ.)
(8) 10:45-11:00 Automatic score turning system by nodding motion combined with gaze analysis Haruka Jibiki, Yasuyuki Saito (NITKC), Eita Nakamura (Kyoto Univ.), Shigeki Sagayama (Meiji Univ.)
(9) 11:00-11:15 Motion analysis of windmill pitching in softball by motion capture Sho Nakadaira, Asako Soga (Ryukoku Univ)
(10) 11:15-11:30 Development and Evaluation of the System for Supporting Creation of Contemporary Dance Yuho Yazaki, Asako Soga (Ryukoku Univ), Bin Umino (Toyo Univ), Motoko Hirayama (Tsukuba Univ)
(11) 11:30-11:45
  12:00-13:15 Break ( 75 min. )
Sat, Feb 18 PM 
13:15 - 14:45
(12) 13:15-13:30 Dynamic Projection Mapping onto 3D Non-rigid Objects Daiki Miyazaki, Naoki Hashimoto (UEC)
(13) 13:30-13:45 Picture and vibration presentation methods adapted to the roughness-smoothness evaluation of the fabric Arisa Sato, Tomoharu Ishikawa (Utsunomiya Univ.), Nobuhisa Hanamitsu, Kota Minamizawa (Keio Univ.), Hirotsugu Yamamoto, Kazuya Sasaki, Miyoshi Ayama (Utsunomiya Univ.)
(14) 13:45-14:00 Examination of fabric texture evaluation space in different subject groups Junki Tsunetou, Tomoharu Ishikawa (Utsunomiya Univ.), Mutsumi Yanaka, Yoshiko Yanagida (Bunka Univ.), Kazuya Sasaki, Miyoshi Ayama (Utsunomiya Univ.)
(15) 14:00-14:15 Consideration of amount of gather that is easy to recognize fabric texture
-- Investigation of differences for sales style and subject group --
Shuntaro Fujita, Tomoharu Ishikawa (Utsunomiya Univ), Yoshiko Yanagida (Bunka Gakuen Univ), Kazuya Sasaki (Utsunomiya Univ), Keiko Miyatake (Kyoritsu Women's Univ), Miyoshi Ayama (Utsunomiya Univ)
(16) 14:15-14:30 3D Personal Space Against Small Drone Ibuki Shibata, Tomoaki Nakamura, Masahide Kaneko (UEC)
(17) 14:30-14:45 Automatic extraction of mouth area including teeth and oral cavity area from facial image
-- Use of pixelwise area estimation by Convolutional Neural Network --
Kentaro Hirabayashi, Tomoaki Nakamura, Masahide Kaneko (UEC)
Sat, Feb 18 PM 
13:15 - 14:45
(18) 13:15-13:30 An Examination of Influence by Viewing Angles on Walking with an HMD Erika Wada, Sho Kato, Mie Sato (Utsunomiya Univ.)
(19) 13:30-13:45 An Examination of Visual Improvement in Barehanded Interaction with a Virtual Object Yuta Kume, Mie Sato (Utsunomiya Univ.)
(20) 13:45-14:00 An Examination of Perception with Auditory Cues When Grasping a Virtual Object of Various Shapes Haruna Kimura, Sho Kato, Mie Sato (Utsunomiya Univ.)
(21) 14:00-14:15 An Examination of Softness Perception of a Virtual Object Using Pseudo-Haptics with Auditory Stimuli Sato Ishigaki, Sho Kato, Hiroshi Hasegawa, Mie Sato (Utsunomiya Univ.)
(22) 14:15-14:30 Accurate Speech Enhancement Method using Compressive Sensing with Variable Sparse Level Yusuke Zaitsu, Koichi Ichige (YNU)
(23) 14:30-14:45 Detection of Concrete Crack Direction Using Visual Sensor and Sound Sensor Jonghoon Im, Hiromitsu Fujii, Atsushi Yamashita, Hajime Asama (UTokyo)
  14:45-15:00 Break ( 15 min. )
Sat, Feb 18 PM 
15:00 - 16:00
(24) 15:00-16:00 [Special Talk]
Biometric Data Sensing by Themo-Vision Camera
Kazuhito Murakami (Aichi Prefectural Univ.)
  16:00-16:10 ( 10 min. )

Announcement for Speakers
Young Researcher's TalkEach speech will have 10 minutes for presentation and 5 minutes for discussion.
Special TalkEach speech will have 50 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
ME Technical Group on Media Engineering (ME)   [Latest Schedule]
Contact Address  


Last modified: 2017-01-10 13:23:43


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Return to ME Schedule Page]   /  
 
 Go Top  Go Back   Prev ME Conf / Next ME Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to ITE Web Page]


The Institute of Image Information and Television Engineers (ITE), Japan